| Model Number |
CL-516 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant products: cl-516 - cl-516 polysorb* 1 und 90cm kv34 x36, lot# a4a2308y cl-516 - cl-516 polysorb* 1 und 90cm kv34 x36, lot# a4a2308y cl-516 - cl-516 polysorb* 1 und 90cm kv34 x36, lot# a4a2308y cl-516 - cl-516 polysorb* 1 und 90cm kv34 x36, lot# a4a2308y cl-516 - cl-516 polysorb* 1 und 90cm kv34 x36, lot# a4a2308y cl-516 - cl-516 polysorb* 1 und 90cm kv34 x36, lot# a4a2308y medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, in an orthopedic hip hemiarthroplasty procedure, while employing a normal suturing technique for the first layer during closing, the needle of seven (7) sutures broke.The first suture fell into the cavity and was removed.Another device was used to complete the case. there was no patient injury.
Event or Problem Description
According to the reporter, in an orthopedic hip hemiarthroplasty procedure, while employing a normal suturing technique for the first layer during closing, the needle of three (3) sutures broke.The first suture fell into the cavity and was removed.Another device was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.